# SDR 98ZZZX2976

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565EA
- Make and model: Cvac 440
- Aircraft serial: 399
- Engine: Allsn 501D13H
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3300588
- Condition: Failed
- Location: Lt Engine
- Part time: 792 hours
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT 18,000 FEET, LEFT ENGINE GRADUALLY LOST POWER.  HP DROPPED FROM 2,000 TO ZERO, TIT FROM 847 TO 450, FF FROM 1,110 TO 600.  TRIED TD NULL OFF, POWER LOSS GOT WORSE.  TRIED ENGINE HEAT, NO EFFECT.  SHUT ENGINE DOWN.  DISCONNETED EDC PER CHECKLIST.  TIME FROM START TO POWER LOSS TO ENGINE SHUT DOWN WAS APPROXIMATELY 7 MINUTES.  THERE WERE NO OTHER ABNORMAL ENGINE INDICATIONS.
